# SDR FDEA202303010356

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24995
- Aircraft time: 77,459 hours, 30,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 657N43135
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PIT STA 580 AT LBL 45.5 FLOOR BEAM UPPER CAP AFT FLANGE LWR SURFACE   RADIUS IS CRACKED. REPAIRED STA 580 UPPER AFT FLANGE OF FLOOR BEAM SPLICE SEGMENT 657N4313-5 PER   FEDEX DRAWING SR57-53-004.          MAJOR REPAIR.
